MathSciNet Relay Station
MathSciNet bibliographic data
MR437038 (55 #9972) 90C15
Allen, F. M.; Braswell, R. N.; Rao, P. V. Distribution-free approximations for chance constraints. Operations Res. 22 (1974), no. 3, 610–621.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement